MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMERIS REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 115-3610
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 following the initial surgery on (b)(6) 2021 due to disassociation as the humeral cup got disassociated from the stem.The surgeon explanted the centered glenosphere (36) and humeral cup (36/6).The surgeon implanted the centered glenosphere (40) and humeral cup (40/6).
 
Event or Problem Description

Brand Name
HUMERIS REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key13573081
Report Number3014128390-2022-00005
Device Sequence Number14967841
Product Code PHX
UDI-Device Identifier03701037300800
UDI-Public03701037300800
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2022
Report Date (Section F) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model Number115-3610
Device Catalogue Number115-3610
Device Lot NumberS0187
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2022
Event Location Hospital
Date Report to Manufacturer02/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale
Date Report Sent to FDA02/21/2022